Doctor insights on:
Baraclude (entecavir): Baraclude (entecavir) = EntecavirGet a more detailed answer ›
Baraclude (entecavir): See: http://www. Drugs. Com/sfx/entecavir-side-effects. HtmlGet a more detailed answer ›
Baraclude (entecavir): Yes, Baraclude (entecavir) requires a prescription.Get a more detailed answer ›
I got hepatitis when my first pregnant, and the last bloodtest my doctors suggesting to baraclude (entecavir) for my medicine, what it that mean?
Myfather stop taking baraclude (entecavir) because he is not feeling well after taking it, he eats less & his stomach size is increased by using it for15 days why?
My doctor has given me a prescription for entecavir but I cannot get in all the pharmacies I went, please, what do I do?
Most pharmacies: Will order it for you you should ask. ...Read more
I am 21 and have had chronic hep b for 2 years. I have no liver damage but was started on Entecavir. 5 mg. Can I expect a normal life expectancy?
Yes but depends on: Liver enzymes and viral levels, be sure you see your liver specialist for labs every 6 months or so, they are searching for cures of this like they found for hep C ...Read more
Been taking baraclude (entecavir) for 4months for hep b. I have now tested pos for the antibodies. Dr says that means I'm clearing the virus. Is that true?
My brother is hbe ag neg and antibody hbe ag positive. His viral load is 50000iu/ml. Alt is 33. U/s noramal. GE prescribed Entecavir 0.5mg. Is it good?
Probable resistance: Entecavir is a nucleoside analog and has potent antiviral activity against hepatitis B virus (HBV) - the emergence of drug resistance is rare. If indeed his HBV viral load is 50, 000 (I would repeat), then he has probably developed a mutation. The addition of adefovir may result in suppression, but only in about half of patients. Tenofovir may be warranted. See a hematologist for advice ...Read more
On Baraclude (entecavir) 14mos for chr hep b. I have the antibodies and the antigens is neg. The DNA is non detect <20ul. Alt normal. Been this way 3mos. Cured?
Entecavir chrHepB: Congratulations on your excellent results! Have you had a fibroscan done? Long-term Baraclude (entecavir) can stop inflammation and may even decrease fibrosis. It depends on your current liver histology when your doctor will adivse continuing the medication. The optimal length of treatment is still unknown. ...Read more
Myfather is using baraclude (entecavir) but his stomach size increased and in ultrasound it say that liver one side it shrinked and other side it is enlarged how?
Liver disease...: Liver disease from hepatitis b can affect the liver in a variable pattern. Parts of the liver can be inflamed or swollen while others relatively unaffected or scarred. This would cause a deformity in the appearance of the liver. Infiltration of the liver with other cells including fat and tumor cells can cause different parts of the liver to be different sizes. Good luck! ...Read more
My viral load for chronic hep b is non detectable & tested pos for antibodies. Can I stop taking baraclude (entecavir) and my body clear the virus? If not, why?
Probably: If your hepatitis b surface antibody is positive and surface antigen negative with non-detectable viral load. It means you have s antigen seroconversion with medication, which is an excellent response. After you achieve that, continue Baraclude (entecavir) for about 12 months or so then you can stop baraclude (entecavir). But your viral load, s antigen, s antibody needs to be monitored from time to time for relapse. ...Read more
Myfather is taking baraclude (entecavir) butafter using his stomach size increased a little but doctor told to continue the medicine and given one more Udiliv 300?
Entecavir: Nucleoside transcriptase inhibitor antiviral agent used against hepatitis b. Ursodesoxycholic acid is usually given to treat fatty liver. Not sure what your question is, but it should probably be addressed to your dad's doctor. If he is not comfortable with this a second opinion might be helpful. ...Read more
My father has hepatitis b and he is taking baraclude (entecavir) 5mg but he is feeling bitter taste in mouth and have a feeling of heavyness on stomach area! Why?
Entecavir: Check out http://www. Drugs. Com/sfx/baraclude-side-effects. Html for side effects of Baraclude (entecavir). Your father should speak w/his hepatologist/gastroenterologist about what to expect from his hepatitis b infection vs what to expect from his treatment, as well as signs/symptoms to report immediately. This applies to any & all conditions managed w/your physician. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isn't good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc. It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read more